I am taking lorazepam while I am waiting for Paxil to kick in. Will I know when to stop the lorazepam?
union; Yes you should start to notice a difference as the Paxil kicks in. Remember they give you the Lorazepam to help with the side effects of going on the Paxil and for the first few weeks it can for some people increase some of the feeling that you are taking the medication for and the Lorazepam well help you deal with these problems then when you start to feel a bit better you can talk with the doctor about taking less of the Lorazepam.You don't just stop either one of these medications you well taper down slowly as the doctor well help you to avoid any withdrawals from them. And normally you should start to feel some of the benefits from taking the Paxil for and as it starts to kick in which is different for everyone but normally you could star to feel better around the 3 to 4 weeks of taking it and you reach the full blood level of this medication (Paxil) if the doctor did not say much. But it is well worth it once you start to get any relief.is like 6 to 8 weeks of taking every day and remember to take it about the same time each day. Good luck to you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2011 • 4 answers
Posted 19 Dec 2011 • 3 answers
Anxiety - I'm always so scared of drug interactions. I'm on lorazepam, Paxil, Lyrica and trazadone.?
Posted 20 Oct 2013 • 2 answers
Posted 1 Nov 2015 • 3 answers
Posted 3 Nov 2015 • 2 answers